# SDR ASAA2013081995848

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 20,962 hours, 6,534 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Part number: 3400162510
- Condition: Split
- Location: Engine Fuel Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL LINE ADJACENT TO OIL SCAVENGE FILTER HOUSING HAS SPLIT RUBBER OUTER HOUSING. (NO LEAKAGE) ACFT GROUNDED.  REPLACED NR 1 ENG FUEL OUT (FROM IDG OIL COOLER) LINE REF AMM 73-11-06-000-801 STEPS F(2) (A), (C).  COMPLETED INSTALL OF FUEL LINE REF MM 73-11-06-400-801. STEP 2(D) TO END. LEAK CHECK GOOD.
